Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

An adaptive grid scheme for the discrete Hamilton-Jacobi-Bellman equation

Title data

Grüne, Lars:
An adaptive grid scheme for the discrete Hamilton-Jacobi-Bellman equation.
In: Numerische Mathematik. Vol. 75 (1997) Issue 3 . - pp. 319-337.
ISSN 0029-599X
DOI: https://doi.org/10.1007/s002110050241

Related URLs

Abstract in another language

In this paper an adaptive finite difference scheme for the solution of the discrete first order Hamilton-Jacobi-Bellman equation is presented. Local a posteriori error estimates are established and certain properties of these estimates are proved. Based on these estimates an adapting iteration for the discretization of the state space is developed. An implementation of the scheme for two-dimensional grids is given and numerical examples are discussed.

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: finite difference method; error estimates; adaptive grid scheme; Hamilton-Jacobi-Bellmann equation; discrete time control system
Institutions of the University: Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics V (Applied Mathematics)
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics V (Applied Mathematics) > Chair Mathematics V (Applied Mathematics) - Univ.-Prof. Dr. Lars Grüne
Result of work at the UBT: No
DDC Subjects: 500 Science
500 Science > 510 Mathematics
Date Deposited: 18 Feb 2021 08:49
Last Modified: 05 May 2021 12:20
URI: https://eref.uni-bayreuth.de/id/eprint/63182